Journal of Inequalities and Applications
Volume 2 (1998), Issue 3, Pages 255-267

On generalized Wazewski and Lozinskii inequalities for semilinear abstract differential-delay equations

M. I. Gil’

Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, Beer-Sheva 84105, Israel

Received 4 April 1997

Copyright © 1998 M. I. Gil’. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A semilinear abstract differential-delay equation with a nonautonomous linear part is considered. Solution estimates are derived. They generalize Wazewski and Lozinskii inequalities. Conditions for global stability are established.